×

On a free boundary problem arising in plasma physics. (English) Zbl 0437.35032


MSC:

35J60 Nonlinear elliptic equations
35R35 Free boundary problems for PDEs
49J20 Existence theories for optimal control problems involving partial differential equations
49M99 Numerical methods in optimal control
35A15 Variational methods applied to PDEs
76W05 Magnetohydrodynamics and electrohydrodynamics
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Mercier, C., The magnetohydrodynamic approach to the problem of plasma confinement in closed magnetic configurations (1974), Publications of EURATOM-CEA, Comm. of the European Communities: Publications of EURATOM-CEA, Comm. of the European Communities Luxembourg, Report EUR 5127/1e
[2] Berstein, I. B.; Frieman, E. A.; Kruskal, M. D.; Kulsrud, R. M., An energy principle for hydromagnetic stability problems, Proc. R. Soc., 244, 17-40 (1958) · Zbl 0081.21704
[3] Temam, R., A non linear eigenvalue problem: The shape at equilibrium of a confined plasma, Arch. ration. Mech. Analysis, 60, 51-73 (1975) · Zbl 0328.35069
[4] Mercier, C.; Soubbaramayer, Equilibre, perturbation et évolution d’un système plasma-vide du type Tokamak, Plasma Phys Controlled Nucl. Fus. Res., 1, 403-410 (1974)
[5] Auchmuty, J. F.G.; Beals, R., Variational solutions of some non linear free boundary problems, Arch. ration. Mech. Analysis, 43, 255-271 (1971) · Zbl 0225.49013
[6] Fraenkel, L. E.; Berger, M. S., A global theory of steady vortex rings in an ideal fluid, Acta Math., 132, 14-51 (1974) · Zbl 0282.76014
[7] Nordbury, J., Steady plane vortex pairs in an ideal fluid, Communs pure appl. Math., 28, 679-700 (1975) · Zbl 0338.76015
[8] Schafranov, V. D., On magnetohydrodynamical equilibrium configurations, Soviet Phys. J.E.T.P., 6, 545-554 (1958) · Zbl 0081.21801
[9] Berestycki, H.; Brezis, H., Sur certains problèmes de frontière libre, C.R. Acad. Sci. Paris, 283m, 1091-1094 (1976) · Zbl 0342.35014
[10] Temam, R., Remarks on a free boundary value problem arising in plasma physics, Commun. part. diff. Eqns, 2, 563-585 (1977) · Zbl 0355.35023
[11] Puel, J. P., Sur un problème de valeur propre non linéaire et de frontière libre, C. R. Acad. Sci. Paris, 484, 861-863 (1977) · Zbl 0362.35024
[12] Schaeffer, D. G., Non uniqueness in the equilibrium shape of a confined plasma, Communs part. diff. Eqns, 2, 587-600 (1977) · Zbl 0371.35017
[14] Kinderlehrer, D., Variational inequalities and free boundary problems, Bull. A.M.S., 84, 7-26 (1978) · Zbl 0382.35004
[15] Kinderlehrer, D.; Spruck, J., The shape and smoothness of stable plasma configurations, Ann. Sci. Norm. Sup. Pisa, 5, 131-148 (1978) · Zbl 0409.76095
[17] Damlamian, A., Application de la dualité non convexe à un problème non linéaire à frontière libre (équilibre d’un plasma confiné), C.R. Acad. Sci. Paris, 286, 153-155 (1978) · Zbl 0368.49003
[18] Thèse de 3 ème cycle, VI (1978), Université Paris · Zbl 0376.35015
[20] Lieb, E. H.; Simon, B., The Thomas-Fermi theory of atoms, molecules and solids, Adv. Math., 23, 22-116 (1977) · Zbl 0938.81568
[23] Agmon, S.; Douglis, A.; Nirenberg, L., Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, Communs pure appl. Math., 12, 623-727 (1969) · Zbl 0093.10401
[24] Stampacchia, G., Equations elliptiques du second ordre à coefficients discontinus (1965), Presses de l’Université de Montréal · Zbl 0151.15501
[25] Courant, R.; Hilbert, D., Methods of Mathematical Physics, Vol. I (1953), Interscience: Interscience New York · Zbl 0729.00007
[26] Leray, J.; Schauder, J., Topologie et équations fonctionnelles, Ann. Sci. Ecole Norm. Sup., 51, 45-78 (1934)
[27] Nirenberg, L., Topics in Non Linear Functional Analysis (1974), N.Y.U. Courant Institute Lecture Notes: N.Y.U. Courant Institute Lecture Notes New York · Zbl 0286.47037
[28] Dieudonne, J., Elements d’Analyse, tome 1 (1968), Gauthiers-Villars: Gauthiers-Villars Paris · Zbl 0189.05502
[29] Ambrosetti, A.; Prodi, G., On the inversion of some differentiable mappings with singularities between Banach spaces, Ann. Mat. Pura Appl., 93, 231-247 (1973) · Zbl 0288.35020
[30] Berger, M. S.; Podolak, E., On the solvability of a non linear Dirichlet problem, Indiana J. Math., 24, 837-846 (1975) · Zbl 0329.35026
[31] Fučik, S., Remarks on a result by A. Ambrosetti and G. Prodi, Boll. Un. mat. ital., 11, 259-267 (1975) · Zbl 0303.35037
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.